JournalsprimsVol. 8, No. 2pp. 375–391

The Asymptotic Behavior of the Solutions of (<i>∆</i> + <i>λ</i>) <i>u</i> = 0 in a Domain with the Unbounded Boundary

  • Takao Tayoshi

    Osaka Institute of Technology, Hirakata City, Japan
The Asymptotic Behavior of the Solutions of (<i>∆</i> + <i>λ</i>) <i>u</i> = 0 in a Domain with the Unbounded Boundary cover
Download PDF

Cite this article

Takao Tayoshi, The Asymptotic Behavior of the Solutions of (<i>∆</i> + <i>λ</i>) <i>u</i> = 0 in a Domain with the Unbounded Boundary. Publ. Res. Inst. Math. Sci. 8 (1972), no. 2, pp. 375–391

DOI 10.2977/PRIMS/1195193115